Jump to content

Photo
Antibiotics

Minocycline Side Effects, When Will It Clear From My System?



3 replies to this topic

#1 LREBaker

LREBaker

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Female
  • Location:Ohio
  • Joined: 05-April 13

Posted 07 December 2013 - 11:36 AM

I was on minocycline for 3 days, 100mg 2x day. I took my last dose Thursday morning and my derm advised me to stop due to the side effects. It's now Saturday and I'm still experiencing slight vertigo, nausea, near constant anxiety + increased heart rate, and brain fog. How long can I anticipate this to last? I just want to feel normal again.

#2 LeadingForce

LeadingForce

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,131
    Likes: 79
About Me
  • Joined: 14-November 13

Posted 07 December 2013 - 11:43 AM

try drinking lots of water to get rid of toxic



#3 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 535
    Gallery Images: 6
    Blog Entries: 6
    Likes: 103
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 07 December 2013 - 01:59 PM

Can take upto a week for it to clear from your system.

#4 Kava12

Kava12

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Washington
  • Joined: 20-December 13

Posted 20 December 2013 - 03:28 PM

Hi, I've been taking this medicine for a week now and I am suffering with the same side effects since Monday afternoon, I stopped taking the medicine after that Monday morning, I was curious, did your side effects go away yet? And do you have any advice? I'm not dealing with any medication anymore I am stopping with pills. I hate this feeling and I just want the side effects to stop so I can feel normal again, is there any hope? I took it two months ago and everything was fine except I noticed my throat was swelling and it was hard to eat. I forgot to refill so I didn't take the pill for a couple weeks maybe a month. My mom just got me back on to this pill and suddenly I have been having those side effects listed. I have been drinking lost of water and low calorie Gatorade, how long does these side effects last after you stop taking it?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users